# SDR SWAA2022093052102

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS FILIFORM CORROSION AT N/P HOLES AT STA. 768-792 RBL 21 WL 155. MRKD / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED AFT CARGO RT SHIELD FROM STA 767 TO STA 792; RBL 21; WL 155; IAW SRM 51-40-02.;[04] REMOVED AND REPLACED AFT CARGO HOLD RT SHIELD ASSEMBLY FROM STA 767 TO STA 792; RBL 21; WL 155; IAW SRM 51-40-02.
